# SDR SWIA201334876

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CENTER LE IS CHAFED BEYOND LIMITS & NEEDS TO BE REPLACED.  C-CHECK REPLACED WITH NEW LT INBD FLAP VANE CENTER LE, PN 601R14303-51S IAW SRM.
